# SDR HEEA060045

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066103708
- Condition: Failed
- Location: Cockpit Dme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO OUTPUT, INOPERATIVE.  PERFORMED PRELIMINARY INSPECTION, TROUBLESHOT AND REPLACED F101 DUE TO OPENED AT TURN ON.
